# SDR SWAA2013022613101

- Difficulty date: February 18, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 20,909 hours, 12,224 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546550
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 787 FRAME INNER FLANGE HAS CORROSION STR 25LT.  REPAIRED FRAME PER EA & ER.
